# SDR AALA20161215005

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,960 hours, 7,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT SIGN MOUNTING BRACKET BROKEN IN AISLE BY SEAT 24J.  REMOVED AND REPLACED MOUNTING BRACKET.  OPERATIONAL CHECK GOOD.
